The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).


Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A note on a homology sphere

Author: S. Akbulut
Journal: Proc. Amer. Math. Soc. 125 (1997), 625-628
MSC (1991): Primary 57M25, 57R95; Secondary 57R65
MathSciNet review: 1353368
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Here we give a solution to a problem of Y.Matsumoto which was posed in ``Kirby's problem list"

References [Enhancements On Off] (What's this?)

  • [A] S. Akbulut, A Fake Compact Contractible $4$-Manifold, Jour.Diff.Geom. 33 (1991), 335-356. MR 92b:57025
  • [D] S. Donaldson, Connections, Cohomology and the Intersection Forms of $4$-Manifolds, Jour.Diff.Geom. 24 (1986), 275-341. MR 88g:57033
  • [K] Rob Kirby (compiler), Problems in Low Dimensional Manifold Theory, Proceedings of Symposia in Pure Mathematics, Vol.32, (1978), 273-312. MR 80g:57002

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57M25, 57R95, 57R65

Retrieve articles in all journals with MSC (1991): 57M25, 57R95, 57R65

Additional Information

S. Akbulut
Affiliation: Department of Mathematics, Michigan State University, East Lansing, Michigan 48824

Received by editor(s): September 1, 1995
Communicated by: Ronald Stern
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society